# SDR 08FDEA04934

- Difficulty date: November 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 65216562
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS LOOSE LWR SIDE OF NR 7 SPOILER FITTING.  UPON FURTHER EVALUATION FOUND IMPROPER REPAIR IAW DRAWING SR27-57-038.  REPAIRED LT WING INBD SPOILER SUPPORT BEAM IAW DRAWING SR 27-57-038 REV C, SEE WO NR 00042909, N/R N00197, JPF FOR DETAILS.
